Not feeling great

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

huckleberry
Regular Member


Date Joined Sep 2007
Total Posts : 317
   Posted 6/27/2010 5:08 PM (GMT -7)   
As I've posted before I've been in a flare -- my own stupid fault for going off meds. Last few weeks though I've been feeling better -- back to work full time, eating pretty regularly, much less D, no more pain, etc.

But last few days I'm dealing with intense medication side effects I think. Very puffy, swollen and painful fingers (is this the Prednisone?) -- I almost feel like my skin is bursting. Throbbing feeling in head and behind eyes - like my brain is pulsing! Somewhat breathless too. I'm tapered down to 20 mg so surprised that I'm feeling this way.

A little more D coming back, too. And, still very sore after going to the bathroom. Using Rx Lidocaine cream but (as I know you know) it's very uncomfortable.

Today, it all just feels unpleasant and miserable. I almost feel like I'm in someone else's body.
Sorry to vent -- mostly things are better. But, I knew people here would understand......... And, I am really grateful to be much better CD-wise than a few weeks ago.

Thanks for listening.


wink
Official dx September 2007.
currently flaring (June 2010) with colitis
Medications: Pentasa, Omeprazole, Prednisone, 6MP
History of hypothyroid (dx 2004, take Levoxyl), and gall bladder surgery (1997).
47 years old; single mom to three wonderful kids, ages 12 to 18.


Bostongrl
New Member


Date Joined Jun 2010
Total Posts : 7
   Posted 6/27/2010 5:13 PM (GMT -7)   
Yes, those are all side effects of prednisone. Don't worry, you'll get through it and everything will go back to normal once you get off of it.

_______________________
Crohns diagnosis May 31, 2007
44 yrs old
managing with diet

huckleberry
Regular Member


Date Joined Sep 2007
Total Posts : 317
   Posted 6/27/2010 7:25 PM (GMT -7)   
You are so right - just took a nice evening walk. Going to bed. Tomorrow is another day!
Official dx September 2007.
currently flaring (June 2010) with colitis
Medications: Pentasa, Omeprazole, Prednisone, 6MP
History of hypothyroid (dx 2004, take Levoxyl), and gall bladder surgery (1997).
47 years old; single mom to three wonderful kids, ages 12 to 18.


tulipg17
Regular Member


Date Joined Jun 2010
Total Posts : 113
   Posted 6/27/2010 7:46 PM (GMT -7)   
Oh prendisone is the devil in my opinion. At least the side effects go away fairly quickly once you stop taking it.

dorri
Veteran Member


Date Joined Feb 2003
Total Posts : 1876
   Posted 6/27/2010 9:21 PM (GMT -7)   
Once you start tapering down, you should start to feel better. Prednisone can be a wonder drug in crisis but can cause uncomfortable symptoms on too high doses. Some people are more sensitive to the side effects then others. Hope you feel better soon.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:41 AM (GMT -7)
There are a total of 2,735,340 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
365 Guest(s), 11 Registered Member(s) are currently online.  Details
81GyGuy, suebear, tennisplayer, tickcheckguy, Scaredy Cat, Loutucky, pmm73, maria2016, rockyfords, kodaska, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer